MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE CR FEM LT SZ 9 CEM; ATTUNE IMPLANT : KNEE FEMORAL

DEPUY IRELAND - 9616671 ATTUNE CR FEM LT SZ 9 CEM; ATTUNE IMPLANT : KNEE FEMORAL
Catalog Number 150400109
Medical Device Problem Codes Noise, Audible (3273); Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Pain (1994); No Code Available (3191)
Date of Event 05/02/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Initial reporter occupation: lawyer.(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
On (b)(6) 2017, the patient underwent total left knee arthroplasty due to arthritis.The patella was resurfaced.The surgeon reported no intraoperative complications.The patient was implanted with the attune knee system and depuy bone cement x 3.On (b)(6) 2018, the patient underwent a left knee revision due to loosening of the tibial component, instability, crepitus/clunk, and pain.The surgeon reported the tibial component was removed with minimal effort and was completely de-bonded from the cement mantle.He noted the femoral component was removed with modest effort and minimal bone loss.The surgeon indicated the patella was revised in the procedure.The patient was implanted with a competitor system and depuy bone cement x 3.There were no complications to the procedure.Doi: (b)(6) 2017; dor: (b)(6) 2018 (lt knee).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary
=
> the device associated with the reported event was not returned to the investigation site for evaluation.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
ATTUNE CR FEM LT SZ 9 CEM
Common Device Name
ATTUNE IMPLANT : KNEE FEMORAL
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key9338053
Report Number1818910-2019-116765
Device Sequence Number11330844
Product Code JWH
UDI-Device Identifier10603295041108
UDI-Public10603295041108
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number150400109
Device Lot Number8423064
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/24/2019
Supplement Date Received by Manufacturer12/17/2019
Initial Report FDA Received Date11/18/2019
Supplement Report FDA Received Date12/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR